Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1020 - 21st May Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

46 year-old HIV positive female with left forearm lesion “that comes and goes”.

Case posted by Dr. Hafeez Diwan.


  Report Record

User Feedback


Postinflammatory hyper/hypopigmentation, probably secondary to a fixed drug reaction.

Share this comment


Link to comment
Share on other sites

Dr. Mona Abdel-Halim

Posted

Agree with Dr Abdul Kadir

Share this comment


Link to comment
Share on other sites

Robledo F. Rocha

Posted

[font=arial,helvetica,sans-serif][size=4]A postinflammatory hyperpigmentation that wax and wane in the same site, probably related to discontinuation and reexposure to the offending medication, is consistent with fixed drug eruption.[/size][/font]

Share this comment


Link to comment
Share on other sites

Guest Jim Davie MD

Posted

Postinflammatory hyperpigmentation. Periodic (now inactive) fixed drug rxn would be reasonable if she is routinely rotating through antiretrovirals.
There is increased keratinocyte size with hypergranulosis and hyperorthokeratosis. Nonspecific, most likely reactive changes from chronic irritation / early lichen simplex chronicus, vs. irritated large cell acanthoma (given limited context of images).
In addition, there is subtle edema and subtly increased spindle cells / mast cells. Most likely non-specific; I'd consider TMEP / urticaria pigmentosa if it wasn't an isolated lesion.

Share this comment


Link to comment
Share on other sites

IgorSC

Posted

Agree with postinflammatory hyperpigmentation, probably to fixed drug eruption.

Share this comment


Link to comment
Share on other sites

Agree post inflammatory hyperpigmentation most commonly with fixed drug eruption

Share this comment


Link to comment
Share on other sites

Agree post inflammatory hyperpigmentation most commonly with fixed drug eruption

Share this comment


Link to comment
Share on other sites

Dr. Hafeez Diwan

Posted

Yes. Fixed drug eruption.

Share this comment


Link to comment
Share on other sites



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...